# SDR C2XA10CL163

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450968
- Aircraft time: 11,033 hours, 6,068 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 350
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 5,151 hours, 2,832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT  2635 THE CREW REPORTED THE CABIN PRESSURE CLIMBED TO 9200FT IN AUTO MODE AT 36000FT.  MAINTENANCE INSPECTED AND REPLACED THE CABIN PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
